# SDR QXEA2016011700035

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 22,151 hours, 23,462 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 697076004
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING A PROP DE-ICE CAUTION DISCREPANCY, NR 1 PROP AUXILAIRY PUMP C/B A4 TRIPPED DURING UNFEATHER SEQUENCE OF NR 1 PROP.  REPLACED NR 1 ENGINE FEATHERING PUMP IAW MM TASK 61-20-31-000-801 AND 61-20-31-400-801.  NR 1 PROPELLER ALTERNATE FEATHER SYS OPERATIONAL TEST GOOD IAW MM TASK 61-20-00-710-802.  RETURNED TO SERVICE.
